RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1992, Number 6, Pages 49–57 (Mi ivm4833)  

This article is cited in 4 scientific papers (total in 4 papers)

On construction of Killing $f$-manifolds

A. S. Gritsans

Ilukste, Latvia

Full text: PDF file (702 kB)

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1992, 36:6, 46–54

Bibliographic databases:
UDC: 514.763
Received: 14.05.1991

Citation: A. S. Gritsans, “On construction of Killing $f$-manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, no. 6, 49–57; Russian Math. (Iz. VUZ), 36:6 (1992), 46–54

Citation in format AMSBIB
\Bibitem{Gri92}
\by A.~S.~Gritsans
\paper On construction of Killing $f$-manifolds
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1992
\issue 6
\pages 49--57
\mathnet{http://mi.mathnet.ru/ivm4833}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1213334}
\zmath{https://zbmath.org/?q=an:0780.53019}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1992
\vol 36
\issue 6
\pages 46--54


Linking options:
  • http://mi.mathnet.ru/eng/ivm4833
  • http://mi.mathnet.ru/eng/ivm/y1992/i6/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Balashchenko, “Naturally reductive Killing $f$-manifolds”, Russian Math. Surveys, 54:3 (1999), 623–625  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Balashchenko V.V., “Invariant structures generated by Lie group automorphisms on homogeneous spaces”, Proceedings of the Workshop on Contemporary Geometry and Related Topics, 2004, 1–32  crossref  mathscinet  zmath  isi
    3. V. V. Balashchenko, “Generalized symmetric spaces, Yu. P. Solovyov's formula, and the generalized Hermitian geometry”, J. Math. Sci., 159:6 (2009), 777–789  mathnet  crossref  mathscinet  zmath  elib
    4. V. V. Balashchenko, “Invariant $f$-structures on naturally reductive homogeneous spaces”, Russian Math. (Iz. VUZ), 52:4 (2008), 1–12  mathnet  crossref  mathscinet  zmath  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:74
    Full text:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019